# SDR ZW0A0107504

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767
- Aircraft serial: 24953
- Aircraft time: 37,124 hours, 6,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OUTSIDE EMERGENCY LIGHT AT THE RH SIDE NUMBER 2 CABIN DOOR WAS INOPERATIVE.  REPLACED THE  LAMP.
